Connect with others who understand.

  •   Learn from expert-reviewed resources
  •   Real advice from people who’ve been there
  •   People who understand what you’re going through
Sign Up Log In
Powered By
Real members of MyLymphomaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
A MyLymphomaTeam Member asked a question 💭
Mchenry, IL
October 19
 · 
Be the first to react
MyLymphomaTeam

Are you experiencing incontinence and wondering if it's connected to your lymphoma or its treatment?

Incontinence can sometimes be linked to lymphoma or its treatments. Here are a few possible connections:

- Nerve damage (neuropathy): Some chemotherapy drugs can cause peripheral neuropathy, which may affect bladder control
- Show Full Answer

Are you experiencing incontinence and wondering if it's connected to your lymphoma or its treatment?

Incontinence can sometimes be linked to lymphoma or its treatments. Here are a few possible connections:

- Nerve damage (neuropathy): Some chemotherapy drugs can cause peripheral neuropathy, which may affect bladder control
- Tumor pressure: Lymphoma tumors in the abdomen or pelvis can press on the bladder or nerves that control it
- Corticosteroids: Steroids used in treatment can sometimes affect bladder function

It's really important to bring this up with your care team as soon as possible. They can help identify the cause and suggest the right treatment plan for you. Don't be shy about mentioning it — it's more common than people think, and there are ways to manage it!

October 19

Related Questions

View All
Continue with Facebook
Continue with Google
By joining, you accept our Terms of Use, and acknowledge our collection, sharing, and use of your data in accordance with our Health Data and Privacy policies.
Already a member? Log In